Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 53, NWS Atlanta, GA

April 14, 2019Banks County, Jackson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 14, 2019, 1:43 PM EDT for Banks County, Jackson County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2019, 1:43 PM EDT (17:43 UTC)
Expired
Apr 14, 2019, 2:15 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Banks County, GA, Jackson County, GA

The radar

The Greer radar (KGSP), 133 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 7:28 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 413 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 390 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
413 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
390 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
1.1
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted.

910 
WUUS52 KFFC 141743
SVRFFC
GAC011-157-141815-
/O.NEW.KFFC.SV.W.0053.190414T1743Z-190414T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
143 PM EDT Sun Apr 14 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Banks County in northeastern Georgia...
  Northwestern Jackson County in northeastern Georgia...

* Until 215 PM EDT.

* At 143 PM EDT, a severe thunderstorm was located over Pendergrass,
  or 7 miles northwest of Jefferson, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Jefferson, Homer, Maysville, Pendergrass, Gillsville, Talmo,
  Pinefield Crossroads and Hollingsworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 PM EDT for north central
and northeastern Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3446 8340 3442 8338 3432 8339 3431 8339
      3415 8366 3420 8373 3430 8362 3431 8364
      3449 8349
TIME...MOT...LOC 1743Z 224DEG 38KT 3419 8368 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
266 
WWUS52 KFFC 141803
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
203 PM EDT Sun Apr 14 2019

GAC157-141812-
/O.CAN.KFFC.SV.W.0053.000000T0000Z-190414T1815Z/
Jackson GA-
203 PM EDT Sun Apr 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JACKSON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3446 8340 3442 8338 3432 8339 3431 8339
      3430 8349 3430 8353 3431 8355 3433 8356
      3449 8349
TIME...MOT...LOC 1802Z 224DEG 38KT 3434 8350 

$$

GAC011-141815-
/O.CON.KFFC.SV.W.0053.000000T0000Z-190414T1815Z/
Banks GA-
203 PM EDT Sun Apr 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR CENTRAL BANKS COUNTY...

At 202 PM EDT, a severe thunderstorm was located over Homer, moving
northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Homer, Hollingsworth and Pinefield Crossroads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3446 8340 3442 8338 3432 8339 3431 8339
      3430 8349 3430 8353 3431 8355 3433 8356
      3449 8349
TIME...MOT...LOC 1802Z 224DEG 38KT 3434 8350 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 11:31 AM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Apr 14, 11:31 AM EDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1131 AM EDT Sun Apr 14 2019

.UPDATE...

Updated afternoon pops to hold onto a slower propagation of the initial
band of storms. Hi-res solutions of the HRRR and Nam Nest are
consistently having some convective redevelopment across portions
of north GA this afternoon closer to the actual front and east of
trough axis so while this initial round has damaging wind and
brief tornado threats, the afternoon could still have damaging
wind and perhaps hail threats with steepening lapse rates. Don't
let your guard down after this first pre-frontal wave. Previous
discussion follows...

Baker

&&

.PREV DISCUSSION... /Issued 730 AM EDT Sun Apr 14 2019/

SHORT TERM /Today through Monday/...
Very active day expected for the CWFA as the potential for severe
weather remains high across the area.

Pre-frontal trough/squall line is currently moving across western
Alabama. This line will continue eastward through the overnight and
early morning hours and should begin approaching the AL/GA state
line right around 12Z. The hi-res models have been very consistent
run to run with the timing of this system for the past 24 hours.
Yesterday, there were some hints in the models that as the initial
line approached GA, some weakening was possible with additional
strong/severe convection firing up along the actual cold front
during the late morning/afternoon. Today's runs of the HRRR and
local WRF, continue to show this trend. However, individual cells
out ahead of the line will have to be watched very closely.

Winds aloft remain impressive today with a 60kt 850mb jet moving
across as the front/squall line moves across. With temps near 80
degrees and dewpoints in the mid/upper 60s, plenty of surface
instability will be available. The best mid level lapse rates are
across northern GA, with more marginal values mainly south of
Interstate 20. In addition, this is a very dynamic system aloft. The
combination of all of these ingredients lead to the high potential
for severe weather across the entire CWFA today. The primary weather
hazard will be damaging wind gusts in excess of 60mph. Even the 06Z
sounding is showing close to 1000 j/kg of DCAPE. With mid level
lapse rates between 6-6.5 C/km across the northern CWFA, large hail
is also possible. An isolated tornado is also not out of the
question as decent shear will also be present. Locally heavy
rainfall will also be likely, with widespread 1" to 2". Locally
higher amounts possible.

The gradient has tightened head of the cold front. Do think that the
highest elevations will have the best chances for achieving the
sustained/gust potential for criteria. Outside of the mountains,
values will be a bit more marginal. However, even sub wind advisory
winds will bring down trees with wet soils. No changes expected for
the NPW.

The line of shra/tsra should clear the CWFA by the early evening.
High pressure will build in behind the frontal boundary. Near or
slightly below normal temps expected for tonight and Monday.

NListemaa

LONG TERM /Monday Night through Saturday/...
Extended forecast starts with high pressure over the area, lasting
through mid week. Next system moves in late Thursday, and have
backed off pops Wednesday given the slightly later model
solutions. Strong frontal system looks well organized and brings
the next chance for severe storms. SPC already highlighting the
area for Day 6 and 7 severe threat risk, and so this system will
certainly be the forecast concern through the latter half of the
week.

A secondary wave swings through the long-wave trough Friday night
into Saturday, keeping chance pops in the forecast. High pressure
returns to the state late Saturday. Saturday, expect the coolest
temperatures for the week, with highs only in the 60s, and lows
largely in the mid to upper 40s by Sunday morning.

31

&&

.AVIATION...
12Z Update...
Line of convection is poised to move through during  the first
few hours of the TAF period. The hi-res models have been very
consistent with the timing of the convective line. After the main
line of convection, do expect sct shra/isold tsra for the
remainder of the afternoon as the upper level system moves
through. Not confident on CIGS behind the line, but BKN MVFR seems
reasonable. VFR CIGS expected towards 12Z MON. Winds should shift
to the SW behind the front/convective line and remain gusty.

//ATL Confidence...12Z Update... High confidence on timing  of
convective line. Med-high confidence on CIGS behind the line.
Otherwise, high confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          76  45  67  45 / 100  60   0   0
Atlanta         76  45  66  49 / 100  30   0   0
Blairsville     71  38  60  41 / 100  50   5   0
Cartersville    78  42  65  44 / 100  20   0   0
Columbus        79  47  70  49 / 100  20   0   0
Gainesville     74  43  64  46 / 100  60   0   0
Macon           79  47  70  46 / 100  40   0   0
Rome            77  42  66  44 /  90  30   0   0
Peachtree City  78  43  68  44 / 100  20   0   0
Vidalia         83  51  71  50 /  70  40   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 10 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

Tornado Watch until 2 PM EDT this afternoon for the following
zones: Banks...Barrow...Bartow...Bibb...Bleckley...Butts...
Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb...
Coweta...Crawford...Crisp...Dawson...DeKalb...Dooly...Douglas...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon...
Gwinnett...Hall...Haralson...Harris...Heard...Henry...Houston...
Jackson...Jasper...Jones...Lamar...Lumpkin...Macon...Marion...
Meriwether...Monroe...Morgan...Murray...Muscogee...Newton...
North Fulton...Oconee...Paulding...Peach...Pickens...Pike...
Polk...Pulaski...Putnam...Rockdale...Schley...South Fulton...
Spalding...Stewart...Sumter...Talbot...Taylor...Towns...Troup...
Twiggs...Union...Upson...Walton...Webster...White...Wilcox.

&&

SHORT TERM...NListemaa/Baker
LONG TERM....31
AVIATION...NListemaa
Hazardous weather outlook, Apr 14, 3:58 AM EDT, 9 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
358 AM EDT Sun Apr 14 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150800-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
358 AM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered severe storms are expected today as a strong storm
system moves across the state. Damaging winds and a few tornadoes
can be expected. The threat for severe weather will end this
evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Another front will move across the state Thursday and Friday
bringing another chance of thunderstorms to the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for today and tonight across
north and central Georgia.

In the hours before

Special weather statement, Apr 14, 12:56 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1256 PM EDT Sun Apr 14 2019

GAZ008-009-015-016-141730-
Union GA-Towns GA-White GA-Lumpkin GA-
1256 PM EDT Sun Apr 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION...TOWNS...WHITE AND
EASTERN LUMPKIN COUNTIES UNTIL 130 PM EDT...

At 1256 PM EDT...a line of strong thunderstorms was along a line
extending from near Porter Springs to near Garland to Auraria...and
moving northeast at 50 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dahlonega, Cleveland, Hiawassee, Helen, Unicoi State Park, Whitley
Gap Shelter, Robertstown, Blue Mountain Shelter, Brasstown Bald,
Mountain Scene, Low Gap Shelter, Camp Coleman Lake, Vogel State Park,
Auraria, Anna Ruby Falls, Macedonia, Garland, Smithgall Woods
Conservation Are, Porter Springs and Turners Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3489 8364 3485 8366 3482 8365 3480 8368
      3479 8368 3477 8363 3474 8362 3469 8364
      3466 8366 3464 8365 3462 8367 3443 8401
      3444 8403 3444 8404 3455 8401 3461 8404
      3499 8376
TIME...MOT...LOC 1656Z 224DEG 43KT 3463 8399 3457 8392 3445 8402

WIND...50MPH
Special weather statement, Apr 14, 12:59 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1259 PM EDT Sun Apr 14 2019

GAZ104>106-141715-
Crisp GA-Dooly GA-Sumter GA-
1259 PM EDT Sun Apr 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRISP...SOUTHEASTERN
DOOLY AND SOUTHEASTERN SUMTER COUNTIES UNTIL 115 PM EDT...

At 1259 PM EDT...a strong thunderstorm was over Chokee, or 14 miles
northeast of Leesburg...moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind and enhanced risk for downed trees.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects is expected. Trees can also
           down more easily with already wet soil from previous
           rainfall.

Some locations in the path of this storm include
Cordele, Vienna, Unadilla, Pinehurst, Leslie, Lilly, De Soto, Desoto,
Cobb, Georgia Veterans Memorial St Pk, Richwood, Drayton and
Tippettville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3186 8394 3187 8393 3188 8393 3191 8392
      3192 8417 3197 8413 3225 8375 3212 8361
      3209 8361 3185 8394
TIME...MOT...LOC 1659Z 224DEG 38KT 3191 8404

WIND...50MPH
Special weather statement, Apr 14, 1:10 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
110 PM EDT Sun Apr 14 2019

GAZ083-093-095-096-105>108-141800-
Macon GA-Crisp GA-Dooly GA-Houston GA-Wilcox GA-Bleckley GA-
Twiggs GA-Pulaski GA-
110 PM EDT Sun Apr 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...CRISP...
DOOLY...HOUSTON...WILCOX...SOUTHWESTERN BLECKLEY...WESTERN TWIGGS AND
PULASKI COUNTIES UNTIL 200 PM EDT...

At 110 PM EDT...a line of strong thunderstorms was along a line
extending from near Dooling to near Doles...and moving northeast at
40 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of downed trees.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Perry, Cordele, Hawkinsville, Vienna, Warner Robins, Centerville,
Unadilla, Montezuma, Rochelle, Arabi, Byromville, Pineview,
Pinehurst, Pitts, Lilly, Dooling, Robins Air Force Base, Marion,
Hayneville and Houston Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3185 8394 3193 8392 3209 8398 3215 8403
      3229 8403 3247 8385 3244 8383 3245 8380
      3251 8379 3252 8372 3259 8372 3267 8363
      3267 8360 3270 8361 3281 8349 3281 8339
      3185 8338 3185 8361 3180 8361 3180 8378
TIME...MOT...LOC 1710Z 220DEG 35KT 3227 8396 3167 8397

WIND...50MPH
Local storm report, Apr 14, 1:13 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
113 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     TSTM WND DMG     1 N OAKLAND             32.48N  84.54W
04/14/2019                   MARION             GA   EMERGENCY MNGR

            REPORT OF DAMAGE TO A MOBILE HOME IN THE OAKLAND
            COMMUNITY AREA.

&&

EVENT NUMBER FFC1900152

JKING
Special weather statement, Apr 14, 1:24 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
124 PM EDT Sun Apr 14 2019

GAZ051-061-062-073-074-141800-
Taliaferro GA-Washington GA-Baldwin GA-Hancock GA-Warren GA-
124 PM EDT Sun Apr 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TALIAFERRO...
NORTHWESTERN WASHINGTON...NORTHEASTERN BALDWIN...HANCOCK AND
SOUTHWESTERN WARREN COUNTIES UNTIL 200 PM EDT...

At 124 PM EDT...a strong thunderstorm was near Underwood, or 7 miles
east of Milledgeville...moving northeast at 50 mph.

  HAZARD...40 to 50 mph wind and enhanced risk for downed trees.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects is expected. Trees can also
           down more easily with already wet soil from previous
           rainfall.

Some locations in the path of this storm include
Sparta, Springfield, Powelton, Devereux, Jewell, Beulah, Beall
Springs, Underwood, Linton, Mayfield and Culverton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3301 8306 3308 8319 3351 8291 3335 8264
TIME...MOT...LOC 1724Z 215DEG 42KT 3308 8310

WIND...50MPH
Local storm report, Apr 14, 1:33 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
133 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     TSTM WND DMG     2 WNW LIBERTY HILL      33.16N  84.17W
04/14/2019                   LAMAR              GA   SOCIAL MEDIA

            REPORT OF MULTIPLE TREES DOWN ON MORGAN DAIRY ROAD IN
            MILNER, GA.

&&

EVENT NUMBER FFC1900153

JKING

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:33 AM EDTSpecial Weather StatementFFCDade42 min
Apr 14, 7:49 AM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker41 min
Apr 14, 7:58 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd47 min
Apr 14, 8:30 AM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield30 min
Apr 14, 8:58 AM EDTSpecial Weather StatementFFCWhitfield32 min
Apr 14, 9:20 AM EDTSpecial Weather StatementFFCHeard, Troup25 min
Apr 14, 9:42 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee48 min
Apr 14, 9:44 AM EDTSevere Thunderstorm WarningFFCHaralson, Polk17 min
Apr 14, 10:12 AM EDTSpecial Weather StatementFFCHeard, Troup33 min
Apr 14, 10:26 AM EDTSpecial Weather StatementFFCPaulding34 min
Apr 14, 10:30 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Meriwether, Muscogee, Talbot45 min
Apr 14, 10:45 AM EDTSpecial Weather StatementFFCForsyth30 min
Apr 14, 10:57 AM EDTSevere Thunderstorm WarningFFCTalbot, Upson48 min
Apr 14, 11:09 AM EDTSpecial Weather StatementFFCCoweta, Heard, Troup36 min
Apr 14, 11:11 AM EDTSpecial Weather StatementFFCTowns, Union34 min
Apr 14, 11:17 AM EDTTornado WarningFFCLamar, Pike, Talbot, Upson28 min
Apr 14, 11:32 AM EDTSpecial Weather StatementFFCCherokee, Cobb, Douglas, Fulton28 min
Apr 14, 11:40 AM EDTSevere Thunderstorm WarningFFCButts, Henry, Lamar, Pike, Spalding35 min
Apr 14, 11:53 AM EDTTornado Warning Tornado observedConsiderable damage threatFFCButts, Henry, Spalding14 min
Apr 14, 11:58 AM EDTSpecial Weather StatementFFCClayton, Dawson, DeKalb, Fayette, Forsyth, Fulton and 1 more32 min
Apr 14, 12:06 PM EDTSpecial Weather StatementFFCNewton, Rockdale, Walton24 min
Apr 14, 12:18 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Jackson, Newton, Oconee, Rockdale and 1 more42 min
Apr 14, 12:21 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs24 min
Apr 14, 12:26 PM EDTSpecial Weather StatementFFCCrawford, Taylor34 min
Apr 14, 12:27 PM EDTSpecial Weather StatementFFCForsyth33 min
Apr 14, 12:30 PM EDTSpecial Weather StatementFFCDawson, Lumpkin, Towns, Union30 min
Apr 14, 12:31 PM EDTSpecial Weather StatementFFCClayton, DeKalb29 min
Apr 14, 12:43 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson47 min
Apr 14, 12:47 PM EDTSpecial Weather StatementFFCSumter28 min
Apr 14, 12:54 PM EDTSpecial Weather StatementFFCBanks, Jackson36 min
Apr 14, 12:56 PM EDTSpecial Weather StatementFFCLumpkin, Towns, White34 min
Apr 14, 12:59 PM EDTSpecial Weather StatementFFCDooly16 min
Apr 14, 1:01 PM EDTTornado WarningFFCGwinnett29 min
Apr 14, 1:04 PM EDTSevere Thunderstorm WarningFFCLumpkin, White26 min
Apr 14, 1:10 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Houston, Pulaski, Twiggs, Wilcox50 min
Apr 14, 1:19 PM EDTSevere Thunderstorm WarningFFCBarrow, Hall, Jackson26 min
Apr 14, 1:24 PM EDTSpecial Weather StatementFFCHancock36 min
Apr 14, 1:57 PM EDTSpecial Weather StatementFFCWarren33 min
Apr 14, 1:59 PM EDTSpecial Weather StatementFFCBleckley, Pulaski31 min
Apr 14, 2:09 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox36 min
Apr 14, 2:16 PM EDTTornado WarningFFCDodge, Telfair, Wilcox29 min
Apr 14, 2:29 PM EDTTornado WarningFFCBleckley, Dodge, Laurens, Pulaski, Wilcox17 min
Apr 14, 2:41 PM EDTTornado WarningFFCDodge, Laurens, Telfair, Wheeler34 min
Apr 14, 3:00 PM EDTSpecial Weather StatementFFCLaurens30 min
Apr 14, 3:18 PM EDTSevere Thunderstorm WarningFFCLaurens27 min
Apr 14, 3:20 PM EDTSpecial Weather StatementFFCTreutlen25 min
Apr 14, 3:22 PM EDTSpecial Weather StatementFFCWilcox23 min
Apr 14, 3:35 PM EDTSpecial Weather StatementFFCJefferson25 min
Apr 14, 3:42 PM EDTSpecial Weather StatementFFCTreutlen33 min
Apr 14, 3:44 PM EDTSpecial Weather StatementFFCDodge31 min
Apr 14, 3:52 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler23 min
Apr 14, 3:59 PM EDTSpecial Weather StatementFFCJefferson16 min
Apr 14, 4:07 PM EDTSpecial Weather StatementFFCEmanuel23 min
Apr 14, 4:32 PM EDTSpecial Weather StatementFFCToombs28 min
Apr 14, 4:33 PM EDTSpecial Weather StatementFFCEmanuel12 min
Apr 14, 4:34 PM EDTSpecial Weather StatementFFCUnion26 min
Apr 14, 5:00 PM EDTSpecial Weather StatementFFCCherokee, Pickens30 min
Apr 14, 5:02 PM EDTSpecial Weather StatementFFCCherokee28 min
Apr 14, 5:05 PM EDTSpecial Weather StatementFFCToombs10 min
Apr 14, 5:17 PM EDTSpecial Weather StatementFFCUnion13 min
Apr 14, 5:31 PM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Lumpkin, Towns, Union and 1 more44 min
Apr 14, 5:33 PM EDTSpecial Weather StatementFFCToombs27 min
Apr 14, 5:56 PM EDTSpecial Weather StatementFFCDouglas, Fulton34 min
Apr 14, 6:13 PM EDTSpecial Weather StatementFFCLumpkin, Towns, White32 min
Apr 14, 6:14 PM EDTSpecial Weather StatementFFCCherokee, Dawson31 min
Apr 14, 6:17 PM EDTFlash Flood WarningFFCDawson, Lumpkin6 hr
Apr 14, 6:27 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton33 min
Apr 14, 6:46 PM EDTSpecial Weather StatementFFCWhite29 min
Apr 14, 6:48 PM EDTSpecial Weather StatementFFCUnion27 min
Apr 14, 6:52 PM EDTSpecial Weather StatementFFCClayton, Fayette23 min
Apr 14, 6:57 PM EDTSpecial Weather StatementFFCGwinnett33 min
Apr 14, 7:22 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett23 min
Apr 14, 7:24 PM EDTSpecial Weather StatementFFCBarrow, Jackson36 min
Apr 14, 7:31 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Forsyth, Fulton, Gwinnett18 min
Apr 14, 7:45 PM EDTSpecial Weather StatementFFCButts30 min
Apr 14, 7:59 PM EDTSpecial Weather StatementFFCJackson31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.